Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1293–1303 (Mi zvmmf4116)  

A method of solving bilinear minimax problems

B. D. Duisebaev

Alma-Ata

Full text: PDF file (913 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 6–13

Bibliographic databases:

UDC: 519.812.3
MSC: Primary 91A05; Secondary 90C05
Received: 19.07.1982
Revised: 28.02.1985

Citation: B. D. Duisebaev, “A method of solving bilinear minimax problems”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1293–1303; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 6–13

Citation in format AMSBIB
\Bibitem{Dui85}
\by B.~D.~Duisebaev
\paper A method of solving bilinear minimax problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1293--1303
\mathnet{http://mi.mathnet.ru/zvmmf4116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814477}
\zmath{https://zbmath.org/?q=an:0598.90096}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 6--13
\crossref{https://doi.org/10.1016/0041-5553(85)90171-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4116
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:94
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021